# SDR HALA2017081800228

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 5089
- Aircraft time: 24,877 hours, 58,850 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Thermocouple
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. RT ENGINE SYSTEM FAILED, LT ENGINE SYSTEM FAILED ON CLIMB.   PERFORMED FIM TASK 77-22-801,  NR 1 ENGINE NO DEFECTS, NR 2 ENGINE TURBINE OVERHEAT CHN A/B DISAGREE, R & R TURBINE BEARING OVERHEAT DETECTOR THERMOCOUPLE IAW AMM 77-23-01, OPS GOOD, NO DEFECTS NOTED.  REPLACED THE NR 1 FCC IAW AMM 22-01-03,  OPS CHECKED OK.  ACCOMPLISHED RTS OF NR 2 FCC IAW AMM 22-00-00, NO FAULTS. OK FOR SERVICE.
